# SDR R61A201311231284

- Difficulty date: November 23, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000196
- Aircraft time: 16,181 hours, 12,865 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Part number: 17008796401
- Condition: Damaged
- Location: Engine Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT COLLECTOR TANK ENGINE FEED LINE HAS DAMAGE ON FLANGES.   R & R  FEED LINE ASSY IAW AMM 20-10-03.
